Pointwise Inclusions of Fixed Points by Finite Dimensional Iteration Schemes.
Numerische Mathematik, Tome 32 (1979), pp. 381-392
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1979__32_132617,
author = {J. Sprekels and H. Voss},
title = {Pointwise {Inclusions} of {Fixed} {Points} by {Finite} {Dimensional} {Iteration} {Schemes.}},
journal = {Numerische Mathematik},
pages = {381--392},
year = {1979},
volume = {32},
zbl = {0393.65052},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__32_132617/}
}
J. Sprekels; H. Voss. Pointwise Inclusions of Fixed Points by Finite Dimensional Iteration Schemes.. Numerische Mathematik, Tome 32 (1979), pp. 381-392. http://geodesic.mathdoc.fr/item/NUMA_1979__32_132617/